You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Theorem on Smoothness-- Bass-Quillen, Chow Groups and Intersection Multiplicity of Serre
S. P. Dutta
Transactions of the American Mathematical Society
Vol. 352, No. 4 (Apr., 2000), pp. 1635-1645
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/118079
Page Count: 11
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We describe here an inherent connection of smoothness among the Bass-Quillen conjecture, the Chow-group problem and Serre's Theorem on Intersection Multiplicity. Extension of a theorem of Lindel on smoothness plays a key role in our proof of the Serre-multiplicity theorem in the geometric (resp. unramified) case. We reduce the complete case of the theorem to the above case by using Artin's Approximation. We do not need the concept of "complete Tor". Similar proofs are sketched for Quillen's theorem on Chow groups and its extension due to Gillet and Levine.
Transactions of the American Mathematical Society © 2000 American Mathematical Society